# SDR DALA2023071305691

- Difficulty date: July 7, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,731 hours, 30,959 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 A CRACK INDICATIONW AS FOUND IN LH CONTINUITY FITTING. CORRECTIVE ACTION: REPAIRED PER ER/A 608962-14. (2854527)
